Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6 Publications


2022 | Journal Article | IST-REx-ID: 10706 | OA
Open problems on billiards and geometric optics
M. Bialy, C. Fiorebe, A. Glutsyuk, M. Levi, A. Plakhov, S. Tabachnikov, Arnold Mathematical Journal (2022).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11553 | OA
The dynamics of complex box mappings
Clark, Trevor, The dynamics of complex box mappings. Arnold Mathematical Journal 8 (2). 2022
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12145 | OA
On some invariants of Birkhoff billiards under conjugacy
Koudjinan, Edmond, On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics 27 (6). 2022
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11717 | OA
Rigidity of Newton dynamics
K. Drach, D. Schleicher, Advances in Mathematics 408 (2022).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 8689 | OA
V.I. Arnold's ''Global'' KAM theorem and geometric measure estimates
L. Chierchia, E. Koudjinan, Regular and Chaotic Dynamics 26 (2021) 61–88.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Preprint | IST-REx-ID: 9435 | OA View | Files available
 

Filters and Search Terms

department=VaKa

Search

Filter Publications

Display / Sort

Export / Embed